IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
1997 >
Volume 23 Number 3-4 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/586

Title: Functionally Countable Spaces and Baire Functions
Authors: Choban, M.
Keywords: Functionall
Countable Space
Baire Set
Distinguished Set
Baire Function
Measurable Mapping
Issue Date: 1997
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 23, No 3-4, (1997), 233p-242p
Abstract: The concept of the distinguished sets is applied to the investigation of the functionally countable spaces. It is proved that every Baire function on a functionally countable space has a countable image. This is a positive answer to a question of R. Levy and W. D. Rice.
URI: http://hdl.handle.net/10525/586
ISSN: 1310-6600
Appears in Collections:Volume 23 Number 3-4

Files in This Item:

File Description SizeFormat
sjm-vol23-num3-4-1997-p233-p242.pdf457.28 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback